Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Separability of metric spaces


Author: Prabir Roy
Journal: Trans. Amer. Math. Soc. 149 (1970), 19-43
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9947-1970-0263020-1
MathSciNet review: 0263020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Alexandroff, Über die Metrization der im kleinen kompakten topologische Räume, Math. Ann. 92 (1924), 294-301. MR 1512216
  • [2] E. E. Grace and R. W. Heath, Separability and metrizability in pointwise paracompact Moore spaces, Duke Math. J. 31 (1964), 603-610. MR 29 #6464. MR 0169211 (29:6464)
  • [3] F. B. Jones, A theorem concerning locally peripherally separable spaces, Bull. Amer. Math. Soc. 41 (1935), 437-439. MR 1563107
  • [4] J. R. Isbell, Uniform spaces, Math. Surveys, no. 12, Amer. Math. Soc., Providence, R. I., 1964. MR 30 #561. MR 0170323 (30:561)
  • [5] L. F. McAuley, A relation between perfect separability, completeness, and normality in semi-metric spaces, Pacific J. Math. 6 (1956), 315-326. MR 18, 325. MR 0080907 (18:325c)
  • [6] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ., vol. 13, Amer. Math. Soc., Providence, R. I., 1932. MR 0150722 (27:709)
  • [7] J. H. Roberts, A problem of Treybig concerning separable spaces, Duke Math. J. 28 (1961), 153-155. MR 24 #A1705. MR 0131858 (24:A1705)
  • [8] Prabir Roy, Separability of connected, locally connected metric spaces, Duke Math. J. 29 (1962), 99-100. MR 24 #A3627. MR 0133802 (24:A3627)
  • [9] -, Separability of metric spaces, Doctoral Dissertation, University of North Carolina, Chapel Hill, N. C., 1961.
  • [10] L. B. Treybig, Concerning certain locally peripherally separable spaces, Pacific J. Math. 10 (1960), 697-704. MR 22 #7104. MR 0116309 (22:7104)
  • [11] -, Concerning local separability in locally peripherally separable spaces, Proc. Amer. Math. Soc. 10 (1959), 957-958. MR 22 #224. MR 0109338 (22:224)
  • [12] -, Separability in metric spaces, Duke Math. J. 27 (1960), 383-386. MR 24 #A1704. MR 0131857 (24:A1704)
  • [13] G. T. Whyburn, Analytical topology, Amer. Math. Soc. Colloq. Publ., vol. 28, Amer. Math. Soc., Providence, R. I., 1942. MR 4, 86.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0263020-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society